# When talking about A1-depression.......

**URL:** <https://pheromonetalk.com/t/when-talking-about-a1-depression/42296>\
**Category:** Men's Pheromone Advice & Field Reports\
**Created:** [October 3, 2010, 8:22pm UTC](https://pheromonetalk.com/t/when-talking-about-a1-depression/42296 "2010-10-03T20:22:53Z")\
**Posts on this page:** 1\
**Showing post:** 19

<div class="post-metadata">

**Author:** ![hoplessly](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/hoplessly/32/2319_2.png) [@hoplessly](https://pheromonetalk.com/u/hoplessly)\
**Post date:** [October 5, 2010, 6:13am UTC](https://pheromonetalk.com/t/when-talking-about-a1-depression/42296/19 "2010-10-05T06:13:37Z")

</div>

> [@Pagodeiro](#):
>
> Tisha wrote a great post how to diminish the negative side effects caused by mones but i admit i´d not find it under her numerous posts …

was it in this thread?

> [@The pheromone crash - how to fend it off](https://pheromonetalk.com/t/the-pheromone-crash-how-to-fend-it-off/36406):
>
> I’ve read a few posts from people saying they have a crash after using [pheromones](https://pheromonelabs.com/). This isn’t something I’ve experienced blatantly (ie. there are always other contributory factors that could be responsible when I have felt it a bit, like a late night, or a sugar crash) but I thought I’d have a look into it a little. One thing people speculate is that it is because your neurotransmitters need time to recover / replenish - this is especially true where people have worn a high mcg of some products…

---

_[View the full topic](https://pheromonetalk.com/t/when-talking-about-a1-depression/42296)._
